# SDR UALA2008111306173

- Difficulty date: October 17, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 63,574 hours, 18,415 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERG LITE TEST, FOLLOWING BULLNOSE LIGHTS INOP, 4AB, 6AB, 10CD, 13 CD, 14 AB, 15 AB, 20 CD, 21 AB, 23 CD, 27 CD, AND 29 AB.  LAMPED ALL LISTED LOCATIONS.  ALSO REPLACED BATTERY PACK M10568, OPS CHECKS GOOD.  INSTALLED JIFFY SPLICES ALL LOCATIONS.  FOUND SWITCH S10219 BAD.  REPLACED AND TEST GOOD.  FOUND MID CABIN EMERGENCY TEST SWITCH BAD, REPLACED AND OPS CHECKS GOOD.
